Connected rings
Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1219-1222
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_6_a1,
author = {V. A. Andrunakievich and Yu. M. Ryabukhin},
title = {Connected rings},
journal = {Doklady Akademii Nauk},
pages = {1219--1222},
year = {1965},
volume = {162},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a1/}
}
V. A. Andrunakievich; Yu. M. Ryabukhin. Connected rings. Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1219-1222. http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a1/